Strict regularity of a separable Fréchet space that does not have nuclear Köthe quotient
Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 115-124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_1_a12,
author = {D. N. Zarnadze},
title = {Strict regularity of a separable {Fr\'echet} space that does not have nuclear {K\"othe} quotient},
journal = {Matemati\v{c}eskie zametki},
pages = {115--124},
year = {1988},
volume = {43},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a12/}
}
D. N. Zarnadze. Strict regularity of a separable Fréchet space that does not have nuclear Köthe quotient. Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 115-124. http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a12/